# SDR SWAA2022032912622

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140AF HAS CORROSION ON UPPER SURFACES STA 727+4 TO 727D+6 LBL24-RBL24 WL157 / AFT CARGO PIT FLOOR PANEL 140AF WITH CORROSION ON UPPER SURFACES AT STA 727+4 TO 727D+6 LBL 24-RBL24 WL 157; OUT OF LIMITS WITH DISTANCES BETWEEN EACH AREA OF CORROSION LESS THAN 5'. OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 NEW PANEL OBTAINED AND VERIFIED AS P/N 453A2610-34 IAW BOEING DWG 453A2600 REV - ISSUE TAG 5897.
